Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Functions of several self-adjoint operators


Author: Michael E. Taylor
Journal: Proc. Amer. Math. Soc. 19 (1968), 91-98
MSC: Primary 47.30
DOI: https://doi.org/10.1090/S0002-9939-1968-0220082-1
MathSciNet review: 0220082
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bochner and K. Chandrasekharan, Fourier transforms, Princeton Univ. Press, Princeton, N. J., 1949. MR 0031582 (11:173d)
  • [2] L. Hörmander, Linear partial differential operators, Springer-Verlag, New York, 1963.
  • [3] E. Nelson, Operator differential equations, Mimeographed lecture notes, Princeton Univ., Princeton, N. J., 1964.
  • [3a] -, Feynman integral and the Schrodinger equation, J. Math. Phys. 5 (1964), 332-343.
  • [4] F. Riesz and Bela Sz.-Nagy, Functional analysis, Ungar, New York, 1955. MR 0071727 (17:175i)
  • [5] L. Schwartz, Théorie des distributions, Hermann, Paris, 1957.
  • [6] H. Weyl, The theory of groups and quantum mechanics, Dover, New York, 1931.
  • [7] K. Yosida, Functional analysis, Springer-Verlag, New York, 1965.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.30

Retrieve articles in all journals with MSC: 47.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0220082-1
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society